# SDR AALA201709299002

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 32,047 hours, 4,755 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Meter
- Part number: FMU70203
- Part serial: FAC12348
- Condition: Malfunctioned
- Location: Fuel
- Part time: 17,086 hours, 2,664 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A NR 1 ENGINE CONTROL 1 SYS FAULT. RETURNED TO FIELD.  REPLACED FUEL METER.  AIRCRAFT WAS GROUNDED.
